Szirmai Jenő
Szirmai Jenő
BME Matematikai Intézet Geometria Tanszék
Verified email at math.bme.hu
Title
Cited by
Cited by
Year
The densest geodesic ball packing by a type of Nil lattices.
J Szirmai
Beiträge zur algebra und geometrie 48 (2), 383-397, 2007
572007
Symmetries in the 8 homogeneous 3-geometries
E Molnár, J Szirmai
Symmetry Cult. Sci 21 (1-3), 87-117, 2010
402010
The optimal ball and horoball packings to the Coxeter honeycombs in the hyperbolic-space.
J Szirmai
Beiträge zur algebra und geometrie 48 (1), 35-47, 2007
402007
A candidate for the densest packing with equal balls in Thurston geometries
J Szirmai
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 55 …, 2014
352014
CLASSIFICATION OF TILE-TRANSITIVE 3-SIMPLEX TILINGS AND THEIR REALIZ-ATIONS IN HOMOGENEOUS SPACES
EMIPJ Szirmai
Non-Euclidean Geometries: János Bolyai Memorial Volume 581, 321, 2005
32*2005
Optimally dense packings for fully asymptotic Coxeter tilings by horoballs of different types
RT Kozma, J Szirmai
Monatshefte für Mathematik 168 (1), 27-47, 2012
272012
The optimal ball and horoball packings of the Coxeter tilings in the hyperbolic 3-space.
J Szirmai
Beiträge zur Algebra und Geometrie 46 (2), 545-558, 2005
272005
Classification of Sol lattices
E Molnár, J Szirmai
Geometriae Dedicata 161 (1), 251-275, 2012
262012
Geodesic ball packings in S2 × R space for generalized Coxeter space groups
J Szirmai
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 52 …, 2011
262011
Horoball packings and their densities by generalized simplicial density function in the hyperbolic space
J Szirmai
Acta Mathematica Hungarica 136 (1-2), 39-55, 2012
242012
Geodesic ball packings in space for generalized Coxeter space groups
J Szirmai
Mathematical Communications 17 (1), 151-170, 2012
232012
Lattice-like translation ball packings in Nil space
J Szirmai
Publicationes Mathematicae Debrecen 80 (3), 429-442, 2012
222012
Horoball packings to the totally asymptotic regular simplex in the hyperbolic n-space
J Szirmai
Aequationes mathematicae 85 (3), 471-482, 2013
212013
New lower bound for the optimal ball packing density in hyperbolic 4-space
RT Kozma, J Szirmai
Discrete & Computational Geometry 53 (1), 182-198, 2015
202015
Classification of Solid Transitive Simplex Tilings in Simply Connected 3-Spaces II. Metric realizations of the maximal simplex tilings
E Molnár, I Prok, J Szirmai
Periodica Mathematica Hungarica 35 (1-2), 47-94, 1997
191997
Packings by translation balls in
E Molnár, J Szirmai, A Vesnin
Journal of Geometry 105 (2), 287-306, 2014
152014
The regular prism tilings and their optimal hyperball packings in the hyperbolic n-space
J Szirmai
PUBLICATIONES MATHEMATICAE-DEBRECEN 69 (1-2), 195-207, 2006
152006
Regular prism tilings in $\SLR $ space
J Szirmai
arXiv preprint arXiv:1206.4408, 2012
142012
Projective metric realizations of cone-manifolds with singularities along 2-bridge knots and links
E Molnár, J Szirmai, A Vesnin
Journal of Geometry 95 (1-2), 91-133, 2009
142009
The regular p-gonal prism tilings and their optimal hyperball packings in the hyperbolic 3-space
J Szirmai
Acta Mathematica Hungarica 111 (1-2), 65-76, 2006
142006
The system can't perform the operation now. Try again later.
Articles 1–20